Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 79, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 30, 2014, 3:33 AM CST. It took effect at Nov 30, 2014, 6:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2014, 3:33 AM CST (09:33 UTC)
- In effect from
- Nov 30, 2014, 6:00 PM CST
- Expired
- Dec 1, 2014, 3:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
664 WHUS73 KGRB 300933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CST SUN NOV 30 2014 LMZ541>543-301745- /O.CAN.KGRB.SC.Y.0078.000000T0000Z-141130T1000Z/ /O.NEW.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 333 AM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY. * WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY AFTERNOON MONDAY. * WAVES...2 TO 4 FT WITH SOME 5 FOOT WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-301745- /O.NEW.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 333 AM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY. * WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY AFTERNOON MONDAY. * WAVES...2 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
161 WHUS73 KGRB 301605 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CST SUN NOV 30 2014 LMZ521-522-541>543-010015- /O.CON.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE. * WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
889 WHUS73 KGRB 302119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST SUN NOV 30 2014 LMZ521-522-541>543-010530- /O.CON.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 319 PM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE. * WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
944 WHUS73 KGRB 010311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST SUN NOV 30 2014 LMZ521-522-541>543-011115- /O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE. * WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
327 WHUS73 KGRB 010931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CST MON DEC 1 2014 LMZ521-522-541>543-011745- /O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 331 AM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS THROUGH EARLY AFTERNOON. GUSTS TO 30 KTS POSSIBLE IN THE MORNING. * WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS73 KGRB 011610 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CST MON DEC 1 2014 LMZ521-522-541>543-012100- /O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KTS THROUGH EARLY AFTERNOON. GUSTS TO 30 KTS POSSIBLE...MAINLY BEFORE NOON. * WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 3:05 AM CST, 28 minutes earlier.
Area forecast discussion, Nov 30, 3:05 AM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 305 AM CST SUN NOV 30 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 302 AM CST SUN NOV 30 2014 COLD FRONT IS MOVING THROUGH EASTERN PART OF FORECAST AREA EARLY THIS MORNING. COLD AIR IS LAGGING BEHIND A BIT BUT WILL MOVE IN DURING THE DAY. A BRISK WNW WIND TONIGHT INTO MID-DAY MONDAY WILL BRING THE LOWEST WIND CHILL VALUES OF THE EARLY WINTER SEASON TO THE AREA...LIKELY REACHING MINUS 20 MONDAY MORNING ACROSS THE NORTH. OTHERWISE...PRE- FRONTAL FOG WILL GIVE WAY TO POST-FRONTAL STRATUS AS MOISTURE APPEARS TRAPPED UNDER STRONG INVERSION PER 30/00Z MPX SOUNDING. SMALL CHANCES FOR LAKE EFFECT SNOW ACROSS THE NORTH-CENTRAL SNOWBELT...BUT WINDS ARE NOT FAVORABLE FOR MUCH MORE THAN SCATTERED SNOW SHOWERS OR FLURRIES. TEMPERATURES WILL BEGIN THEIR DOWNWARD SPIRAL THIS MORNING. TEMPS FOR TONIGHT AND MONDAY VERY CLOSE TO PREVIOUS FORECAST. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 302 AM CST SUN NOV 30 2014 SIGNIFICANT PATTERN SHIFT EXPECTED BY THE END OF THE WORK WEEK INTO NEXT WEEKEND. COLD NORTHWEST FLOW WILL BECOME ZONAL...THUS ALLOWING THE ARCTIC AIR TO RETREAT BACK INTO CANADA. FOR MONDAY NIGHT...LOW TEMPERATURES SHOULD OCCUR DURING THE EVENING AS RIDGE IS OVERHEAD. THE HIGH WILL SLIDE TO THE EAST WITH SOUTHERLY WINDS INCREASING AFTER MIDNIGHT. STILL SOME CONCERN ABOUT 925MB WINDS OFF THE LAKE...HOWEVER 850MB MOISTURE IS LACKING. STILL WOULD BE NOT BE SURPRISED IF THERE WERE A FEW FLURRIES FROM LOW CLOUDS. UPPER TROUGH WILL SWING ACROSS THE REGION TUESDAY NIGHT...BRINGING A CHANCE OF LIGHT SNOW ACROSS MUCH OF THE NORTHERN HALF OF WISCONSIN. BUFKIT SOUNDINGS SUGGEST A PERIOD OF TIME WHERE THERE WILL BE ENOUGH SATURATION TO SQUEEZE OUT SOME LIGHT SNOW OR FLURRIES. SLIGHTLY COLDER TEMPERATURES ARE EXPECTED WEDNESDAY BEHIND DEPARTING UPPER SYSTEM. THE ARCTIC WILL RETREAT INTO CANADA BY THE END OF THE WORK WEEK AND NEXT WEEKEND...BRING TYPICAL WINTER TIME TEMPERATURES IF NOT A LITTLE ABOVE NORMAL AT TIMES. SNOW COVER MAY TEMPER THE WARM UP DUE TO STRONG INVERSION ALOFT OR CLEAR SKIES AND LIGHT WINDS ALLOWING TEMPERATURES TO DROP OFF AT NIGHT. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 302 AM CST SUN NOV 30 2014 VSBY RESTRICTIONS DUE TO FOG IMPROVING ACROSS EASTERN FORECAST AREA AIRPORTS. HOWEVER...MVFR AND LOCAL IFR CONDITIONS WILL CONTINUE ACROSS PARTS OF AREA INTO AT LEAST MID-DAY AS STRATUS CLOUDS ARRIVE BEHIND THE COLD FRONT. THE ARRIVAL OF MUCH DRIER AIR SHOULD RESULT IN PARTIAL CLEARING DURING THE AFTERNOON...AND MOSTLY CLEAR SKIES BY SUNDAY EVENING. ASIDE FROM SCT LAKE-EFFECT SNOW SHOWERS OVER FAR NC WI...DRY CONDITIONS ARE ANTICIPATED. && .MARINE... ISSUED AT 302 AM CST SUN NOV 30 2014 COLD AIR MOVING ACROSS WARMER BAY/LAKE WATERS WILL SET STAGE FOR GUSTY WINDS NEAR OR A BIT ABOVE SMALL CRAFT CRITERIA TONIGHT THROUGH MID-DAY MONDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....JKL LONG TERM......ECKBERG AVIATION.......JKL MARINE.........JKL
Hazardous weather outlook, Nov 30, 2:28 AM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 AM CST SUN NOV 30 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010830- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 228 AM CST SUN NOV 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL READINGS LATE TONIGHT WILL FALL TO NEAR 20 BELOW ZERO ACROSS NORTH-CENTRAL WISCONSIN. WIND CHILL READINGS THIS LOW CAN PRODUCE FROSTBITE IN 30 MINUTES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILL READINGS TO AROUND 20 BELOW ZERO WILL CONTINUE THROUGH MID MORNING ON MONDAY IN NORTH-CENTRAL WISCONSIN. HAZARDOUS TRAVEL IS POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT ACROSS NORTHERN WISCONSIN DUE TO LIGHT SNOW. ANY SNOW ACCUMULATION SHOULD BE LESS THAN AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-010830- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 AM CST SUN NOV 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY WEST TO NORTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY NORTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT INTO EARLY MONDAY AFTERNOON.
In the hours before
Special weather statement, Nov 29, 11:33 PM CST, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1133 PM CST SAT NOV 29 2014 WIZ020-021-030-031-035>039-045-048>050-073-074-300745- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...TWO RIVERS...CRIVITZ 1133 PM CST SAT NOV 29 2014 ...FOG OVER CENTRAL AND EAST CENTRAL WISCONSIN... AREAS OF DENSE FOG...WITH VISIBILITIES UNDER ONE-HALF MILE AT TIMES...WILL CONTINUE ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS EVENING. THE FOG IS EXPECTED TO GRADUALLY DISSIPATE FROM WEST TO EAST BETWEEN NOW AND 3 AM AS A COLD FRONT BRINGS DRIER AIR INTO THE REGION. IF YOU ARE TRAVELING ACROSS CENTRAL OR EAST CENTRAL WISCONSIN OVERNIGHT...BE PREPARED FOR REDUCED VISIBILITY IN FOG AND SLIPPERY CONDITIONS ON UNTREATED ROADS. MOTORISTS ARE URGED TO SLOW DOWN AND KEEP A SAFE DISTANCE FROM OTHER VEHICLES. JKL
Special weather statement, Nov 30, 2:19 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 219 AM CST SUN NOV 30 2014 WIZ020>022-031-037>040-045-048>050-073-074-300945- MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 219 AM CST SUN NOV 30 2014 ...FOG OVER EAST CENTRAL WISCONSIN... AREAS OF DENSE FOG...WITH VISIBILITIES UNDER ONE-HALF MILE AT TIMES...WILL CONTINUE ACROSS EAST CENTRAL WISCONSIN VERY EARLY THIS MORNING. THE FOG IS EXPECTED TO GRADUALLY DISSIPATE FROM WEST TO EAST BETWEEN NOW AND 4 AM AS A COLD FRONT BRINGS DRIER AIR INTO THE REGION. IF YOU ARE TRAVELING ACROSS EAST CENTRAL WISCONSIN EARLY THIS MORNING...BE PREPARED FOR REDUCED VISIBILITY IN FOG AND SLIPPERY CONDITIONS ON UNTREATED ROADS. MOTORISTS ARE URGED TO SLOW DOWN AND KEEP A SAFE DISTANCE FROM OTHER VEHICLES. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 8:18 PM CST | Dense Fog Advisory | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 7 hr |
| Nov 30, 2:54 PM CST | Wind Chill Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 1 more | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.